×

zbMATH — the first resource for mathematics

Levi’s theorem for Mal’cev algebras. (English. Russian original) Zbl 0394.17015
Algebra Logic 16, 286-291 (1978); translation from Algebra Logika 16, 424-431 (1977).

MSC:
17D10 Mal’tsev rings and algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. N. Kuz’min, ”Mal’tsev algebras and their representations,” Algebra Logika,7, No. 4, 48–69 (1968).
[2] E. N. Kuz’min, ”Mal’tsev algebras,” Doctoral Dissertation, Novosibirsk (1969).
[3] A. I. Mal’tsev, ”Decomposition of an algebra into a direct sum of radical and a semi-simple subalgebra,” Dokl. Akad. Nauk SSSR,36, No. 2, 46–50 (1942) (see also A. I. Mal’tsev, Selected Works [in Russian], Vol. 1, Nauka, Moscow (1976), pp. 91–94).
[4] N. Jacobson, Lie Algebras, Interscience, New York–London (1962). · Zbl 0121.27504
[5] R. Carlsson, ”Das erste Whitehead-Lemma fur Malcev-Algebren und der Satz von Malcev–Harish-Chandra,” Dissertation, Univ. Hamburg (1973).
[6] Dnestr Notebook [in Russian], Novosibirsk (1976).
[7] E. L. Stitzinger, ”Malcev algebras with -potent radical,” Proc. Am. Math. Soc.,50, 1–9 (1975). · Zbl 0338.17006
[8] A. A. Sagle, ”Malcev algebras,” Trans. Am. Math. Soc.,101, No. 3, 426–458 (1961). · Zbl 0101.02302 · doi:10.1090/S0002-9947-1961-0143791-X
[9] E. N. Kuz’min, ”Mal’tsev algebras of dimension 5 over a field of characteristic 0,” Algebra Logika,9, No. 6, 691–700 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.